# SDR SIMA960651

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 369
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 81071100010
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

CRP - FLT 3739 - NR 2 ENGINE OIL PRESSURE WENT TO ZERO, LOW OIL PRESSURE LIGHT ON, NO ASSOCIATED MASTER WARNING.  SHUT DOWN NR 2 AND RESTARTED PER CREW EMERGENCY PROCEDURE.  COULD NOT DUPLICATE REPLACED TRANSMITTER.  OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
